zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A LIL type result for the product limit estimator. (English) Zbl 0443.62031

62G05Nonparametric estimation
62N05Reliability and life testing (survival analysis)
60F15Strong limit theorems
[1]Burke, M.D., Csörgo, S., Horváth, L.: Strong approximation of some biometric estimates under random censorship. Z. Wahrscheinlichkeitstheorie verw. Gebiete 56, 87–112 (1981) · Zbl 0452.60021 · doi:10.1007/BF00531976
[2]Dvoretzky, A., Kiefer, I., Wolfowitz, I.: Asymptotic minmax character of the sample distribution function and the classical multinomial estimator. Ann. Math. Stat. 27, 642–669 (1956) · Zbl 0073.14603 · doi:10.1214/aoms/1177728174
[3]Földes, A., Rejto, L.: Strong uniform consistency for nonparametric survival estimators from randomly censored data. Annals of Statist. 9 (1981) (to appear)
[4]Földes, A., Rejto, L.: Asymptotic properties of the nonparametric survival curve estimators under variable censoring. Proc. of First Pannon Conf. in Statist. Springer-Verlag (To appear)
[5]Földes, A., Rejto, L., Winter, B.B.: Strong consistency properties of nonparametric estimators for randomly censored data. Periodica Math. Hung. 11, 233–250 (1980) · Zbl 0432.60038 · doi:10.1007/BF02026619
[6]Kaplan, E.L., Meier, P.: Nonparametric estimation from incomplete observation. J. Amer. Statist. Assoc. 58, 457–481 (1963)
[7]Kiefer, I.: On large deviations of the empiric d.f. of vector chance variables and a law of the iterated logarithm. Pacific J. Math. 11, 649–660 (1961)
[8]Phadia, E.G., Van Ryzin, J.: A note on convergence rates for the P.L. estimator. [To appear)
[9]Susarla, V., van Ryzin, J.: Large sample theory for a Bayesian nonparametric survival curve estimator based on censored samples. Ann. Statist. 6, 755–768 (1978) · Zbl 0378.62019 · doi:10.1214/aos/1176344250
[10]Wellner, Jon A.: Limit theorems for the ratios of the true distribution. Z. Wahrscheinlichkeitstheorie verw. Gebiete 45, 73–88 (1978) · Zbl 0382.60031 · doi:10.1007/BF00635964
[11]Komlós, J., Major, P., Tusnády, G.: An approximation of partial sums of independent random variables and the sample distribution function I. Z. Wahrscheinlichkeitstheorie verw. Gebiete 32, 111–131 (1975) · Zbl 0308.60029 · doi:10.1007/BF00533093